# SDR ASOA201200090

- Difficulty date: December 30, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 23,621 hours, 17,128 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED COCKPIT FLOORBEAM IAW SRM 51-42-06-001-001-, 51-42-21-001-001, 51-42-22-001-001.  INSTALLED COCKPIT FLOORBEAM ANGLE AT IAW SRM 51-42-06-001-001, 51-42-21-001-001 AND 51-42-22-001-001.
